Surfaces quasiminimales de codimension 1 et domaines de John
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1995-1996), Exposé no. 10, 17 p.
@article{SEDP_1995-1996____A10_0,
     author = {David, G. and Semmes, S.},
     title = {Surfaces quasiminimales de codimension $1$ et domaines de {John}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1995-1996},
     mrnumber = {1604338},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1995-1996____A10_0/}
}
TY  - JOUR
AU  - David, G.
AU  - Semmes, S.
TI  - Surfaces quasiminimales de codimension $1$ et domaines de John
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 1995-1996
DA  - 1995-1996///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1995-1996____A10_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1604338
LA  - fr
ID  - SEDP_1995-1996____A10_0
ER  - 
David, G.; Semmes, S. Surfaces quasiminimales de codimension $1$ et domaines de John. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1995-1996), Exposé no. 10, 17 p. http://archive.numdam.org/item/SEDP_1995-1996____A10_0/

[Al] F.J. Almgren, Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Memoirs of the Amer. Math. Soc. 165, volume 4 (1976), i-199. | MR 420406 | Zbl 0327.49043

[DJe] G. David et D. Jerison, Lipschitz approximations to hypersurfaces, harmonic measure, and singular integrals, Indiana U. Math. Journal. 39, 3 (1990),831-845. | MR 1078740 | Zbl 0758.42008

[DS1] G. David et S. Semmes, Quantitative rectifiability and Lipschitz mappings, Transactions A.M.S. 337 (1993), 855-889. | MR 1132876 | Zbl 0792.49029

[DS2] G. David et S. Semmes, Analysis of and on uniformly rectifiable sets, A.M.S series of Mathematical surveys and monographs, Volume 38, 1993. | MR 1251061 | Zbl 0832.42008

[DS3] G. David et S. Semmes, Uniform rectifiability and Singular sets, à paraître, Annales de l'I.H.P. | EuDML 78387 | Numdam | Zbl 0908.49030

[DS4] G. David et S. Semmes, Quasiminimal surfaces of codimension 1 and John domains, préprint IHES, 1996.

[DS5] G. David et S. Semmes, Surfaces quasiminimales de codimension 1: un morceau de démonstration, actes du colloque E.D.P. de St Jean de Monts, Juin 1996. | EuDML 93334 | Numdam | MR 1417733 | Zbl 0948.49500

[DS6] G. David et S. Semmes, Uniform rectifiability of quasiminimal surfaces of codimension 1 (titre approximatif), preprint, fin 1996.

[JKV] P. Jones, N. Katz et A. Vargas, Checkerboards, Lipschitz functions and uniform rectifiability, à paraître, Revista Mat. Iberoamericana. | EuDML 39527 | Zbl 0908.49029

[Ma] P. Mattila, Geometry of sets and measures in Euclidean space, Cambridge University Press 1995. | MR 1333890 | Zbl 0819.28004

[Po] C. Pommerenke, Boundary behaviour of conformal maps, Grundslehren der Mathematischen Wissenchaften 299, Springer-Verlag 1992. | MR 1217706 | Zbl 0762.30001

[Se1] S. Semmes, A criterion for the boundedness of singular integrals on hypersurfaces, Trans. A.M.S. 311, 2 (1989), 501-513. | MR 948198 | Zbl 0675.42015

[Se2] S. Semmes, Analysis, geometry, and topology with little smoothness, nontrivial structure, and infinite complexity, Proceedings of the I.C.M. Kyoto.

[St] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton university press 1970. | MR 290095 | Zbl 0207.13501